i am 54 and my cycle stopped at 47yrs i did not relate symptoms to cycle stopping, so its been 6 years and the last straw is all the weight gain, almost 30 pds in 6 years. 20 pds probably in one year. i dont reconize myself, it was fast,my beast grew so fast i did not know what size bra i wore 34B to 38D. HELP
I would start with your Dr. I'm on both estrogen and progesterone supplements and not having dramatic weight gain. It's possible your Dr. could adjust your medications to be more to your advantage in controlling your weight. Note if your eating habits have changed at all. Sometimes calories sneak in our diets and we don't notice the change. Also our bodies do pack on extra weight as we enter our 40s and 50s and so on. We need fewer calories or more exercise just to maintain our weight. Also look at your drugs and see if you're taking something that promotes weight gain.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Ortho Tri-Cyclen Lo - Does the Ortho tri Cyclen causes weight gain and hair loss? Does it help with?
Posted 26 Feb 2013 • 2 answers
Posted 9 Aug 2015 • 2 answers
Posted 4 Dec 2015 • 0 answers
Posted 8 Jun 2016 • 0 answers